# SDR SWAA2024091835735

- Difficulty date: September 9, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L1 AND R1 DOORS.<[01] C/W EMERGENCY LIGHTS INOP AT L1 AND R1 DOORS.;[02] VERIFIED C/W EMERGENCY LIGHTS INOP AT L1 AND R1 DOORS.
